Prescription Drug Discussion Forums

Prescription Drug Discussion Forums (http://www.iddb.org/forums/index.php)
-   Celexa (http://www.iddb.org/forums/forumdisplay.php?f=83)
-   -   Celexa is ruining my sex life (http://www.iddb.org/forums/showthread.php?t=28377)

MorriganLefae 06-22-2012 06:29 AM

Celexa is ruining my sex life
 
I started using Celexa about 10 months ago around the time I stopped abusing substances and alcohol. For a while everything was working fine then the doctor upped my dose from 20 to 40mgs and even then I was ok until recently I stopped being able to get a lasting erection. I can't have an orgasm if I can achieve an erection. At first it was fine because I was single and had multiple partners and just couldn't have an orgasm. Then slowly over time I lost all interest in sex. I feel like a whore turned into a monk. I know bad analogy but that's how it feels. In turn I have a doctors appointment next week but I can't wait that long. I have decided to cut the dosage back to 20 because I can deal with having a hard time to orgasm because it will happen eventually and some guys like it when I can last for hours. But not being able to last at all is another story. Now I have a partner he understands my reason for being on psyche meds and is well aware of their side effects but I can't run the risk of him looking elsewhere because of me not being able to perform. I'll just tell my doctor why I have to cut the dose he'll understand and this isn't my first rodeo cutting down meds. The vertigo will pass. Besides I have it anyway along with violent ringing in my ears that I know the meds are causing.....


All times are GMT. The time now is 01:10 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.